# SDR SWAA2022082539485

- Difficulty date: August 7, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N264LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32521
- Aircraft time: 52,647 hours, 31,317 cycles
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Rib
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DORSAL FIN PANEL 321A RIB AT BS 867 AT VERTICAL STABILIZER 2022-423338 / [01] TOOL USED:CALIPER P/N 4996A52 S/N 201219744 CAL DUE DATE 22 FEB 23.;[02] REPLACED RIB AND FASTENERS LOCATED ON DORSAL FIN PANEL 321A RIB AT BS 867 AT VERTICAL STABILIZER IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING # 147A0101 REV B;[03] CORRECTED STEP 2 REPLACED RIB AND FASTENERS LOCATED ON DORSAL FIN PANEL 321A RIB AT BS 867 AT VERTICAL STABILIZER IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING # 147A0101 REV B SEE INDIVIDUAL SIGNOFFS BELOW;[04] REPLACED RIB AND FASTENERS LOCATED ON DORSAL FIN PANEL 321A RIB AT BS 867 AT VERTICAL STABILIZER IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING # 147A0101 REV B SEE INDIVIDUAL SIGNOFFS BELOW
